# SDR SWAA2013090619892

- Difficulty date: September 2, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 28,281 hours, 16,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WALL EMERGENCY EXIT LIGHT ON LAVATORY A LENS BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
